# SDR AALA972175

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 4990 · APU Oil System
- Part: Oil Line
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1246 - EN ROUTE MIA/LGA, CREW NOTICED SMOKE IN CABIN.  AIR INTERRUPTED AND RETURNED TO MIA.  LANDED WITHOUT INCIDENT.  REPAIRED APU OIL LEAK, ACCOMPLISHED PACK BURN, PERFORMED FCF.  REPLACED BOTH WATER SEPARATOR BAGS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
